In this paper it is shown that Kn(X, C0, (Q)) is proximinal in L(X, C0(Q)) when X* is uniformly convex, thus solving Problem 5.2.3 of Deutsch, Mach and, Saatkamp (J. Approx. Theory 33 (1981), 199-213). The solutions of Problem 5.2.5 of Deutsch, et al. and the of problem 5.B of Franchetti and Cheney (Boll. Un Mat. Ital. B(5) 18 (1981), 1003-1015) are also included.
|Number of pages||14|
|Journal||Journal of Approximation Theory|
|Publication status||Published - Jun 1986|
ASJC Scopus subject areas
- Numerical Analysis
- Applied Mathematics